# SDR SWAA2016060352243

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 86,436 hours, 66,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 300432
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 19 DEF.  REPLACED THE LAMP IAW MM.
